# SDR S88R554J

- Difficulty date: January 16, 2003
- Submitted: January 27, 2003
- Operation: General aviation
- Aircraft: N5202Y
- Make and model: Snias AS350B2
- Aircraft serial: 3085
- Aircraft time: 1,823 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,703 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal Ring
- Part number: 0292100560
- Condition: Distorted
- Location: Oil Filter Assy
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: E, D

## Discrepancy

ENGINE OIL PRESSURE LOSS RESULTED FROM DISTORTION OF THE DRAIN VALVE SEALING RING WITHIN THE OIL FILTER ASSEMBLY. INDENTATIONS ON THE SEALING RING CORRESPONDING TO HOLES IN THE FILTER BASE BECAME MISALIGNED DURING FILTER ELEMENT INSPECTION AND FAILED TO PRESENT A FLAT REGISTER TO THE FILTER BASE. THE INDENTATIONS MAY BE ASSOCIATED WITH OVER-TIGHTENING OF THE FILTER BOLT DURING PRIOR MAINTENANCE. THE SEALING RING IS NOT NORMALLY REPLACED DURING OIL FILTER ELEMENT INSPECTION OR REPLACEMENT.
